# SDR AALA202202232323

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 16,297 hours, 1,887 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE RECEIVED A SMOKE WARNING AND CHIME FOR LAVATORY 3F1RC. FLIGHT ATTENDANTS INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE. ACCOMPLISHED SATISFACTORY SMOKE DETECTOR SYSTEM TEST PER AMM 26-13-00. NO FAULTS NOTED.
